# SDR FDEA201705031349

- Difficulty date: May 3, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 13,853 hours, 7,659 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Cracked
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT, THE GREEN SYS HYD QTY LOW ECAM ILLUMINATED.  ECAM AND OVERHEAD BOTH INDICATED QTY LOSS.  NO AIR LIGHT WAS ASSOCIATED WITH THIS  PROBLEM.  MANUALLY EXTENDED GEAR IAW QRH.   AFTER LANDING, THE GREEN SYS QTY REAPPEARED BOTH ECAM AND OVERHEAD.  INDICATION RETURNED TO PREDISPATCH QTY LEVELS.   REMOVED AND REPLACED THE LT ENGINE GREEN SYSTEM PYLON MANIFOLD RESTRICTOR VALVE IAW AMM 29-11-61-04.
